MAUDE Adverse Event Report: S.B.M. SAS COMPOSITCP 4.5MM TWO #2 BBAND; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE/SPORTS MEDICINE

S.B.M. SAS COMPOSITCP 4.5MM TWO #2 BBAND; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE/SPORTS MEDICINE
Catalog Number 110026108
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while the surgeon was implanting the implant, the implant fractured.The surgeon was able to remove the proximal portion of the implant, but the distal portion was well fixed in the patient's bone.The surgeon decided to leave the portion remaining in the patient's bone.There is no plan to revise the patient to remove the foreign body at this time.Attempt has been made to obtain additional information.No additional information has been received at this time.

Brand Name
COMPOSITCP 4.5MM TWO #2 BBAND
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE/SPORTS MEDICINE
Manufacturer (Section D)
S.B.M. SAS
zi du monge
lourdes, 65100
FR  65100
MDR Report Key21942655
Report Number0001825034-2025-01210
Device Sequence Number9056440
Product Code MAI
UDI-Device Identifier03760154008242
UDI-Public(01)03760154008242(17)260201(10)230746
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K180960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Catalogue Number110026108
Device Lot Number230746
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown